# SDR A6WA202107097819

- Difficulty date: June 19, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Damaged
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SCRATCH DAMAGES ON FORWARD FACE OF FS621 BULKHEAD WEB P/N 601R36008. #1 RBL23.875 TO RBL24.25 AT WL135.50 TO WL136.00, MEASURES L = 0.700Ï¿½ X W = 0.200Ï¿½ X D = 0.003Ï¿½ #2 RBL22.125 TO RBL22.325 AT WL134.25, MEASURES L = 0.400Ï¿½ X W = 0.200Ï¿½ X D = 0.003Ï¿½  #3 RBL20.50 AT WL132.125 TO 133.25, MEASURES L = 1.400Ï¿½ X W = 0.200Ï¿½ X D = 0.004Ï¿½  ***AIRCRAFT REMOVED FROM SERVICE***   BLENDED SCRATCH DAMAGES #1 AND #3 AT FS621 BULKHEAD WEB FORWARD FACE IAW REO601R53-61-7686 REV Ï¿½ DATED 2021-07-03. BLENDED SCRATCH #2 AT FS621 BULKHEAD WEB FORWARD FACE IAW REO601R53-61-2155 REV A DATED 2013-08-13.PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO601R53-61-7686 REV Ï¿½ DATED 2021-07-03 AND REO601R53-61-2155 REV A DATED 2013-08-13.
